MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S403
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Death (1802)
Date of Event 03/24/2012
Type of Reportable Event Death
Additional Manufacturer Narrative
This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that boston scientific received information on november 12, 2018 from a family member.The patient was implanted with a boston scientific altrua 40 model s430 pacemaker on (b)(6) 2011.According to the family member, the patient suffered a stroke the following day which caused a number of post-stroke complications.The patient died on (b)(6) 2012.

Brand Name
ALTRUA 40
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8153210
Report Number2124215-2018-62243
Device Sequence Number13847933
Product Code LWP
UDI-Device Identifier00802526484445
UDI-Public00802526484445
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2013
Device Model NumberS403
Device Catalogue NumberS403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age83 YR